Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Bounded approximation by polynomials

Authors: L. A. Rubel and A. L. Shields
Journal: Bull. Amer. Math. Soc. 69 (1963), 591-593
MathSciNet review: 0151623
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. C. Carathéodory, Conformal representation, Cambridge Univ. Press, Cambridge, 1958. 2. T. Carleman, Über die Approximation analytischer Funktionen durch lineare Aggregate von vorgegebenen Potenzen, Arkiv för Matematik, Astronomi och Fysik 17 (1922-1923), no. 9, 1-30.
  • S. N. Mergelyan, Uniform approximations to functions of a complex variable, Amer. Math. Soc. Translation 1954 (1954), no. 101, 99. MR 0060015

Additional Information